# SDR TSAA9555046

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND EXFOLIATION ON RT HORIZONTAL STABILIZER T/E BEAM UPPER CAP AT SS70 AND SS166.  REPAIRED PER ECO 1584R3.  AIRCRAFT RETURNED TO SERVICE.  (Z)
